First of all, I am so sorry about how things are going at home. But I bet your husband is just feeling the stress and said something he didn't mean. I know mine has made many comments like that, too. Actually, so have I. I hope things have settled down for you and your headache has subsided by now.
I was looking at your diagnoses and meds. I was also going to agree with the Tylenol, but then I noticed you had fatty liver. Has your dr. said anything to you about not taking Tylenol or acetamenophen? Also, sometimes the NSAID pain relievers, like Advil, will aggrevate your GERD. I would suggest calling your dr. about this...and I also think he should know about your headaches. I would start with your pharmacist, though, as you will get a quicker answer. But do put a call in to the Doc.
DDD, 3 bulging lumbar discs, bone spurs, facet joint arthrosis/sclerosis, osteoarthritis, possible fibromyalgia (my dr's are telling me that I "most likely" have fibro but won't actually diagnose it...)